# SDR IPXA2022092086434

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Boeing 737
- Aircraft serial: 48406
- Aircraft time: 80,923 hours, 17,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATT LTS LOW. DEFERRED PER MEL 33-50-4 DMP C/W PER DMP 33-50-4.  REPLACED EMERGENCY LT BAT POWER SUPPLY REF AMM 33-51-01. OPS CK GOOD,
